| Model Number |
TRX-615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported a right side rupture.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Photo analysis: visual analysis of the photographs identified: broken shell, red particles in the shell and yellow biological tissue.Analysis performed through photographs, due to the impossibility to perform a further analysis.It is not possible to determine, the cause of the event.
Event or Problem Description
Patient reported, a right side rupture.Device has been explanted and replaced.